MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPIROS®, RED CAP, BAG SPIKE W/CLAVE® ADDITIVE PORT; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/SPIROS®, RED CAP, BAG SPIKE W/CLAVE® ADDITIVE PORT; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number CH3397
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is pending.
 
Event or Problem Description
The customer reported that an oncology kit w/spiros®, red cap, bag spike w/clave® additive port leaked chemotherapy during priming.There was no patient involvement, no adverse event and no delay in critical therapy.
 
Additional Manufacturer Narrative
Additional information in g1 - contact office first and last name.H10: received four used ch3397 and five new ch3397 devices.The leakage was not replicated at gravity pressure but at much higher pressures.The leakage occurred at the attachment between the ch3397 tubing and the drip chamber spike of the bd alaris sets.No other leakages were found on the sets.The reported product problem for leakage was confirmed.The probable cause for the leakage found was due to the ch3397 tubing and the bd alaris drip chamber spikes were not attached all the way flush together during use.A lot was reviewed with no issues noted.

Brand Name
ONCOLOGY KIT W/SPIROS®, RED CAP, BAG SPIKE W/CLAVE® ADDITIVE PORT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8851844
Report Number9617594-2019-00254
Device Sequence Number16225498
Product Code FPA
UDI-Device Identifier00840619073671
UDI-Public(01)00840619073671(17)240601(10)4124322
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Catalogue NumberCH3397
Device Lot Number4124322
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2019
Initial Date Received by Manufacturer 07/11/2019
Supplement Date Received by Manufacturer08/06/2019
Initial Report FDA Received Date08/01/2019
Supplement Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN CHEMOTHERAPY.